# SDR SWIA20230928716

- Difficulty date: July 16, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LEADING EDGE UPPER AND LOWER IS WORN (MARKED)   (C-CHECK RO 9/26/2023)    BLENDED OUT WORN AREAS ON THE LEFT AILERON LEADING EDGE UPPER AND LOWER SKIN SHROUD ON THE INBD AND OTBD SIDES REF CRJ-200 SRM 51-12-00 AND REO 670-57-61-194 REV-C DATE 2019-JAN-07 FOR BLENDS #1 AND #2, COMPLIED WITH ALL STEPS. REPAIRED OUT OF LIMITS AREA ON BLEND #3 REF REO 601R-57-61-842 REV-- DATE 2023-08-03, COMPLIED WITH ALL STEPS. REMOVED AND REPLACED LOWER INBD AND OTBD L/H AILERON LEADING EDGE SKIN SHROUDS (P/NS CC670-13053-1 AND CC670-13054-1) AT REWORK AREAS #4 AND #5 REF CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21 AND DWG. CC670-13000 REV-D. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
